Please click link below for final instructions, NEW time schedule, &
Final Details for FNLXC 2019
Entries CLOSE @ 8:00pm on Tuesday, September 3rd. The meet is full.
Friday Night Lights XC Festival
(NCHSAA State Meet Course @ Ivey M Redmon Park - Kernersville, NC)
Friday - September, 6th 2019
Sponsored By: JDL Fast Track - Camel City Track Foundation
Hosted By - Mount Tabor High School
Time Schedule: *New* 8/31 Revision
4:15 pm Park Opens
5:40 pm Developmental - Coed 2 Mile - Race Clocks STOPS
at 23 min (Unlimited Entries)
6:00 pm JV Girls 5K Blue - Race Clock STOPS at 35
minutes - (Unlimited Entries)
6:35 pm JV Boys 5K Blue - Race Clock STOPS at 30 minutes - (Unlimited
7:05 pm JV Girls 5K Gold - Race Clock STOPS at 30 minutes - (Unlimited
7:35 pm JV Boys 5K Gold - Race Clock STOPS at 30 minutes - (Unlimited
8:05 pm Girls 5K Invitational - Race Clock STOPS at 27 minutes - (Up to
8:32 pm Boys 5K Invitational - Race Clock STOPS at 26 minutes - (Up to 8
8:58 pm Girls Championship - Race Clock STOPS
at 25 minutes - (Up to 8 Entries)
9:23 pm Boys Championship - Race Clock STOPS
at 23 minutes - (Up to 8 Entries)
9:50 Fireworks Show
10:00 pm Park Closed. Safe
Athletes should report to start
line 15 min prior to time listed. We
may run 5 min ahead of schedule if possible.
Boxes will be tight with just two runners abreast.
TIMING: Professional "chip" timing done by
Rhodes Race Timing
LIVE RESULTS: Available at www.RRTiming.com
COURSE: 2 Mile or 5km at the Ivey M. Redmon Sports Complex in Kernersville, NC
LIGHTING: There will be 40 HIGHWAY
TOWERS ILLUMINATING the course. Sunset is 7:38 pm.
ADMISSION Fee: All Spectators $8 Ages
12 & under Free.
A portion of the gate fee goes to the Town of Kernersville for facility
upkeep and course enhancements.
(Only NCHSAA Coaches passes honored for free admission)
AWARDS: (Pick Up adjacent to the DJ tent once
results are final and posted online)
Top 10 athletes will be awarded glow in the dark medals for all 5k
races. The Top 2 Teams will be awarded team trophies for all 5k races.
No medals or trophies will be awarded for the 2 Mile developmental races.
BUS PARKING: Please pull bus into
lower lot to unload team and equipment by the softball fields. You will unload
your team equipment once parked. Overflow for bus parking (if needed) will be
in the lowest lot near the soccer fields like they do at the NCHSAA XC State
TEAM CAMPS: Team tent area will be adjacent to the finish line area in
the fenced off area, NOT at the
softball fields. An overflow tent area will be outside
this fencing in the last section of the gravel parking lot closest to course at
the Mile mark. Do NOT put tents within 20 feet of the finish
line straightaway fence or down the middle of the field so we
can leave room for spectators and emergency access. This area will have cones denoting the space
where there should be no team camps.
CONCESSIONS: Chick Fil-A, Zeko's Food Truck, Pacific Rim (Asian), Kona
Ice, Ice Cream Truck, & a Dessert Truck!
Food Trucks will be available in the parking area adjacent to the finish
line. There will be FIVE food trucks in all. These vendors will also serve drinks.
WATER: Water stations will be provided to all athletes. Teams should bring their own water coolers
REGISTRATION: Please pick up your packet at the Mount Tabor navy blue tent
near finish line labeled Packet Pick Up. Your race numbers (bibs), shoe timing
chips, pins, trash bag, instructions for the timing chips, receipt, a course
map and wristbands for all competing athletes and 2 coaches will be provided. You
must put on your athlete and coach wristbands before entering the team area. Team managers, athletes NOT competing, and
"extra" coaches can receive wristbands when you check in if they come
with their team at check in. Just Ask!
They just have to check in all at once and enter together.
DO NOT ENTER ANYONE NOT COMPETING!
CHIP TIMING: ATHLETE CHIP # MUST MATCH
ATHLETE BIB #! NOTE: You, as the coach, are ultimately
responsible for the timing chips. Make sure they are
properly fastened into the athletes' shoe laces and returned by you all at
once. There will be instructions inside your packet. The Coach should
collect all chips and return in the Ziploc bag after your last race to the
registration tent. **The coach and school will be
financially responsible for any lost chips at a cost of $20 per chip**
T-SHIRTS: A "Friday Night Lights" t-shirt will be available
for purchase for $20 at the JDL Fast Track Tent.
Only 600 will be available and they always always sell out! A portion of the event proceeds goes to the
JDL/Camel City Track Foundation that provides opportunities to underserved groups in the area and free use of their facility.
DUNK TANK: Courtesy of Fleet Feet
Sports you may donate $1 to try and dunk a friend or yourself to cool off! All proceeds from this event will benefit
our local chapter of Girls On The Run! Teams may be enticed to dunk their
coach. You set that price coaches!
MEDICAL: A certified trainer, 1
transport ambulance, and an ambulance "bus" will be just outside the finish
line chute area for any medical situations. Please have a coach, parent, or other team designee positioned
outside the chute area to help your athletes that may need assistance.
A Gator will trail each race with two MDs aboard to attend to emergencies on
RULES: ALL NCHSAA RULES WILL BE FOLLOWED. Follow them and
please follow instructions from the starter, course marshals, parking
attendants, finish line officials, and everyone else volunteering their time to help pull off this event.
DIRECTIONS: Ivey M. Redmon Sports Complex - 808 Beeson Rd
Take I-40 East to exit 203, Hwy 66. Take a left on to Hwy 66. At Shields Rd.
take a left. Continue to Beeson Rd, take a left on to Beeson Rd. Fields will be
on your right.
Take I-85 North to I-85 Business North/US 52N towards Lexington/Winston Salem.
Continue on US 52N. Take the exit onto I-40 E/US-311 S toward Greensboro/High
Point. Take exit 203 for N Carolina 66 toward Kernersville. Take a left on to
Hwy 66. At Shields Rd. take a left. Go left on Beeson Rd. Fields will be on the
Take I-40 West to exit 203 for N Carolina 66 toward Kernersville. Go right on
to Hwy 66. At Shields Rd. go left. Take a left on to Beeson Rd. The fields will
be on your right
Meet Director -
Patrick Cromwell - Mount Tabor HS
Referee/Finish Line Coordinator - Mike Riley - Mount Tabor HS
Clerk of Course - Chris Page - Mount Tabor HS
Starter - Robert Youtz - USATF
Games Committee: Paul Lockwood (Cedar
Ridge) Rob Raisbeck (Davie County), Paul Scruggs (Panther Creek)
Course Umpires & Marshalls - Mount Tabor HS Parent Volunteers
- No discussions yet. Be the first!